A compensation approach for two-dimensional Markov processes

Research output: Book/ReportReportAcademic

203 Downloads (Pure)

Abstract

Several queueing processes may be modelled as random walks on a multi-dimensional grid. In this paper the equilibrium distribution for the case of a two-dimensional grid is considered. In previous research it has been shown that for some two-dimensional random walks the equilibrium distribution has the form of an infinite series of products of powers which can be constructed with a compensation procedure. The object of the present paper is to investigate under which conditions such an elegant solution exists and may be found with a compensation approach. The conditions can be easily formulated in terms of the random behaviour in the inner area and the drift on the boundaries.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages30
Publication statusPublished - 1991

Publication series

NameMemorandum COSOR
Volume9128
ISSN (Print)0926-4493

Fingerprint

Dive into the research topics of 'A compensation approach for two-dimensional Markov processes'. Together they form a unique fingerprint.

Cite this